# SDR CA100608004

- Difficulty date: May 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A34B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

POWER LOSS  WHILE ON A TRAINING FLIGHT, THE CREW HEARD A LOUD NOISE FOLLOWED BY ENGINE POWER LOSS.  A SINGLE ENGINE LANDING FOLLOWED.  GROUND INSP FOUND DENTS AND CRACKS IN THE EXHAUST DUCT AND CRACKED INLET CASE STRUTS.  FURTHER INSP  REVEALED FRACTURED COMPRESSOR TURBINE BLADES. ENGINE REMOVED AND SENT FOR REPAIRS.
